# SDR CALA2020032100664

- Difficulty date: March 16, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 74,680 hours, 15,750 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 146T63224
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7009 BULK CARGO DOOR LOWER EDGE FOUND CRACKED, REF NRC 9130403 BULK CARGO DOOR LOWER EDGE REPAIRED AS PER EC/RA 5236-01020 REV ORG ADD EMP:INSPECTED AND APPROVED.
